# SDR SWAA2021101120286

- Difficulty date: September 17, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; FORWARD WET AREA FLOORBOARD 222BF HAS PULLED FIBER DAMAGE TO TOP STRANDS /
